Variational Approximate Solutions of Fractional Nonlinear Nonhomogeneous Equations with Laplace Transform
Yanqin Liu,
Fengsheng Xu and
Xiuling Yin
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
A novel modification of the variational iteration method is proposed by means of Laplace transform and homotopy perturbation method. The fractional lagrange multiplier is accurately determined by the Laplace transform and the nonlinear one can be easily handled by the use of He’s polynomials. Several fractional nonlinear nonhomogeneous equations are analytically solved as examples and the methodology is demonstrated.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/819268.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/819268.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:819268
DOI: 10.1155/2013/819268
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().